# SDR SE28102004

- Difficulty date: October 20, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 9715
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK MAINTENANCE FOUND THE AFT HALF OF THE EMERGENCY PATH TRACK WOULD NOT COME ON. REMOVED AND REPLACED EMERGENCY PATH LIGHTING BATTERY AND BATTERY CHARGER IAW MM 33-53-1. OPS CHECKS GOOD.
